Semiclassical solutions of the nonlinear schrödinger equation

Aleksandr Vasilievich Shapovalov, A. Yu Trifonov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


A concept of semiclassically concentrated solutions is formulated for the multidimensional nonlinear Schrödinger equation (NLSE) with an external field. These solutions are considered as multidimensional solitary waves. The center of mass of such a solution is shown to move along with the bicharacteristics of the basic symbol of the corresponding linear Schrödinger equation. The leading term of the asymptotic WKBsolution is constructed for the multidimensional NLSE. Special cases are considered for the standard one-dimensional NLSE and for NLSE in cylindrical coordinates.

Original languageEnglish
Pages (from-to)127-138
Number of pages12
JournalJournal of Nonlinear Mathematical Physics
Issue number2
Publication statusPublished - 1 Jan 1999

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Semiclassical solutions of the nonlinear schrödinger equation'. Together they form a unique fingerprint.

Cite this